# SDR MALA050107

- Difficulty date: January 5, 2005
- Submitted: January 21, 2005
- Operation: Air carrier
- Aircraft: N416XJ
- Make and model: Saab 340B
- Aircraft serial: 340B416
- Aircraft time: 18,461 hours, 20,507 cycles
- System (JASC): 2460 · DC Power Distribution System
- Part: Warning Light
- Condition: Illuminated
- Location: Lt Ess Buss
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LT MAIN AND ESS BUSS BREAKER POPPED INFLIGHT.  AIR RETURN TO DTW.  MAINTENANCE RAN BOTH ENGINES, APPLIED HEAVY LOAD ON PDU.  NO FAULTS NOTED.  REFER TO LOG PG NR 1276924-4 FOR ADDITIONAL INFORMATION.
